# SDR SWAA2021022244591

- Difficulty date: January 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 55,771 hours, 35,855 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CLIP LOC. BS 500C; STRINGER 26L AT FWD CARGO COMPARTMENT / REPLACED CLIP LOC BS500C STRINGER 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 PARAGRAPH 4 ITEM B AND DWG 143A7505 SHEET 5 REV B
